MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP PST AUG TRL 10MM MED; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP PST AUG TRL 10MM MED; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 229427031
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the lcs med 10 mm posterior augment was broken during surgery.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary : examination of the returned device confirmed the reported breakage.The root cause was attributed to unintended user error and the investigation did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP PST AUG TRL 10MM MED
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8874160
Report Number1818910-2019-100493
Device Sequence Number2754791
Product Code LXH
UDI-Device Identifier10603295112945
UDI-Public10603295112945
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number229427031
Device Lot NumberBF0207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1